# SDR AALA20100520MIA03

- Difficulty date: May 20, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 36,528 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M33400 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK M33400.  OPS CHECKED NORMAL.
